Hi. Started my first flot treatment on thursday then home for 24 hours with pump attached which was disconnected last night. Got up this morning took my tablets with glass of water. Within 30 minutes the burning in my chest was unbearable then the sickness. Has anyone else had this side effect? Didn't realise it was the cool water until I had next lot of pills. Had shower and cleaned teeth with warm water same pain again. How does anyone take their pills if you cant drink water. Not sure how they would be taken with tea or coffee. Any help would be fantastic. Thank you
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: